# SDR 2025FA0000248

- Difficulty date: April 6, 2025
- Submitted: April 6, 2025
- Operation: General aviation
- Aircraft: N475CM
- Make and model: Boeing 767-300
- Aircraft serial: 26986
- Aircraft time: 136,468 hours, 19,406 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR - OUTER SKIN, DOUBLERS,& FIRESHIELD, LH CORE COWL (PE4000), NAC STA 177.5 -180, P/N 314T4211-13, 314T4211-15, 314T3210-13, 314T3210-67.
